# SDR 95ZZZM537

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922512000
- Condition: Corroded
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND CORROSION ON LONGERON 23L FS 965 WHICH IS BEYOND THE SRM LIMITS 53-01.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIR MEMBER AND SPLICES IAW DC9-SRM 53-02 FIG 5.  (M)
